[Paws On Wheels] Transport from Cape Girardeau, MO to Festus/St. Louis, MO for KHTC T/C Julie Quin

  • From: Paws On Wheels Transports <pawsonwheels@xxxxxxxxx>
  • To: "pawsonwheels@xxxxxxxxxxxxx" <pawsonwheels@xxxxxxxxxxxxx>, "jewels1401@xxxxxxxxx" <jewels1401@xxxxxxxxx>
  • Date: Tue, 22 Oct 2013 16:24:47 -0700 (PDT)

Please do not reply to this email.  The contact point if you wish to help KHTC 
on this run is Julie Andrews at jewels1401@xxxxxxxxx  . I was asked if we have 
anyone that can help with this leg, complete run info is below it.  ~~Sara


Leg 5:  Cape Girardeau, MO to Festus (south of St Louis), MO
            1 hour 5 minutes | 78 miles
            Saturday TIME:  12:05 PM – 1:10 PM       
            NEEDED DRIVER:  (name of driver) Thank you!






~KHTC~ Load of little ones ride the rails to Colorado: SAT-SUN, OCT 26-27, 2013 
From CORNERSVILLE, TN to BRIGHTON, CO
October 15, 2013 at 9:40pm
~KHTC~ Captain, Tenille, Nellie and Phoebe ride the rails to Colorado: SAT-SUN, 
OCT 26-27, 2013  
From CORNERSVILLE, TN to BRIGHTON, CO (TN, MO, KS, CO)
 
TRANSPORT FOR: A load of little ones and lots of kisses – 3 puppies and a 
genteel lady heading for the west – Phoebe, a 3 yo Min-Pin Dachshund mix who is 
exhausted from having too many litters and ready to relax with her new forever 
mommy; Nellie, a 6 mo puppy with the pretty smile, is a brindle bulldog boxer 
mix and heading to Colorado in hopes of finding her forever home. Captain and 
Tenille, 3 mo lab mix siblings, traveling with Nellie and sharing the dream of 
a forever place.
 
 
                                                  
 TRANSPORT/RUN SHEET:  4 Dogs on this run – 2 are **NO PAWS ON THE GROUND**
 
If traveling interstate, KHTC requires that all Passengers have Health 
Certificates which cover through the end of transport.
 
PASSENGER #1:  Nellie
        * Black brown brindle Bulldog/ boxer mix
        * Age 6 months plus
        * Weight? 32 lbs
        * Female spayed
        * Vaccination Status  09-13-13
        * NOTE: good with kids dogs and cats, not crate trained, not completely 
house trained, medium crate if used, No special needs 
PASSENGER #2: Phoebe:
        * Black and Tan Mini Pin Doxi mix
        * 3 yrs
        * 15 lbs
        * Female spayed
        * Vaccination Status (Rabies, DHLPP, etc.): Rabies-8/14/13 4dx - 
8/14/13, 10/3/13, flea and heartworm preventative together.. last one was Sept 
16th.She is good with kids, cats and other dogs, and rides well in car, but if 
you prefer a crate please use a medium sized crate.
        * NOTE: No special needs.
PASSENGER #3: Captain
        * lab mix
        * 18 weeks
        * Male not fixed
        * UTD on shots 
        * he is good with kids, cats and other dogs,
        * the pup was bathed in flea and tick shampoo, wormed, distemper, parvo 
vacs - not crate trained or housebroken, seem to be okay in car
        * NOTE: NO PAWS ON THE GROUND
PASSENGER #4: Tenille
        * lab mix
        * 18 weeks
        * Female not spayed
        * UTD on shots
        * She is good with kids, cats and other dogs
        * the pup was bathed in flea and tick shampoo, wormed, distemper, parvo 
vacs - not crate trained or housebroken, seem to be okay in car.
        * NOTE: NO PAWS ON THE GROUND
Double leash REQUIRED during transfers for safety.  Transfer one animal at a 
time.  Tether while in vehicle highly recommended.  
 
NELLIE, CAPTAIN & TENILLE CONTACT:
Sender: Marci Collins
Approved Receiving Rescue: Maxfund Shelter: Amanda Daume 
 
PHOEBE CONTACT:
Sender: Mandi Forsythe 
Approved Receiving Adopter: Dawn Thomas
 
Transport Coordinator (TC):   Julie Quin 
                                                 Denise Flinchbaugh             
           
 
Please take lots of pictures and add them to our open group 
athttps://www.facebook.com/groups/KHTCsuccessstories/       
 
           
******************* DISCLAIMER *******************
 
KHTC is dependent on what the senders tell us about our passengers' 
temperaments.  The very nature of animal rescue transport creates some risk for 
those who participate; even a good natured animal may find it stressful to be 
passed from stranger to stranger and cooped up with other unfamiliar animals, 
and therefore may act in uncharacteristic ways.  As a Volunteer Transport 
Coordinator, neither I nor anyone else associated with this transport can 
accept liability for any accidents or incidents that may occur during the 
transport.  By agreeing to transport you acknowledge that risks are involved 
and agree not hold anyone involved responsible should an incident occur.  
Please note that passengers or passenger descriptions may be subject to change. 
 We do our best to ensure that all animals are healthy and of sound 
temperament, but please keep in mind that transport is stressful and can cause 
previously unknown health/behavior problems to
 surface.
 
PERMISSION TO CROSSPOST GRANTED & APPRECIATED – NO CRAIGSLIST!!
 
We respond to ALL offers.  If you have volunteered, and not heard back from us 
within 24 hours, please resend.
 
***DISCLAIMER***  The Kindred Hearts Transport Connection is a group of 
volunteer transport coordinators that utilize a network of volunteer drivers 
who assist rescues and adopters in their efforts to save dogs from shelters.  
We cannot be held responsible by any party for damages, loss of property, or 
reimbursement of costs.  We reserve the right to refuse to assist any rescue or 
adopter that does not allow a full screening to be done by us PRIOR to 
transport.
 
***COMMITMENT TO DRIVING***  Do not volunteer to drive if you are not committed 
to showing up on time on transport day.  Relay transports cannot operate if 
there is a missing link in the chain, and the rescue animals suffer as a 
result.  If an emergency arises that prevents you from driving you must notify 
the transport coordinator as soon as possible.  Please be respectful of the 
entire team that has been assembled.  DRIVERS:   Please bring collars, leashes 
and slip leads.  Route times are rounded up to the nearest 5 minutes, with 15 
minutes added in between for bathroom/gas/food/potty breaks.   Additional time 
has also been added for travel through metropolitan areas.
 
***When temperature is high in the area, please use caution when walking dogs, 
paws are much better off on grass and/or dirt than they are on super-hot 
asphalt. ***
 
Please note that the nature of transport creates some risk for those involved.  
The animals can be sweet, but are under a great deal of stress in the rescue 
and transport phases.  By agreeing to transport, you acknowledge that there are 
risks involved and agree to not hold anyone involved responsible should an 
incident occur.
 
ALL LEGS ARE FLEXIBLE; DO NOT HESITATE TO CONTACT THE TC REGARDING ADJUSTING 
LEGS............
 
SATURDAY OCTOBER 26th
Leg 1: Cornersville TN to Dickson (near Nashville), TN
            NELLIE, CAPTAIN & TENILLE ONLY
             ****NO PAWS ON THE GROUND FOR CAPTAIN AND TENILLE ***** (They come 
with crate that goes with them all the way to CO.)
            55 minutes | 64 miles
            Saturday TIME:  7:00 AM – 7:55 AM 
            FILLED DRIVER:  Denise Schaile Cannon Thank you! 
 
Leg 2:  Dickson (near Nashville) TN to Jackson TN     
             1 hour 15 minutes | 84 miles
             Saturday, TIME:  8:05 AM – 9:20 AM
             FILLED DRIVER:  CARRIE LEWIS BOWMAN Thank you! 
 
*** PHOEBE JOINS HERE ***
 
Leg 3:  Jackson TN to Hyati, MO
             PHOEBE, NELLIE, CAPTAIN & TENILLE from here on
             1 hour 10 minutes | 72 miles
             Saturday, TIME:  9:30 AM – 10:40 AM
             FILLED NANCY HARRELL  Thank you! 
 
Leg 4:  Hyati, MO to Cape Girardeau, MO
            1 hour 5 minutes | 75 miles
            Saturday, TIME:  10:50 AM – 11:55 AM
            NEEDED DRIVER:  (name of driver) Thank you! 
 
Leg 5:  Cape Girardeau, MO to Festus (south of St Louis), MO
            1 hour 5 minutes | 78 miles
            Saturday TIME:  12:05 PM – 1:10 PM       
            NEEDED DRIVER:  (name of driver) Thank you! 
 
Leg 6:  Festus (south of St Louis), MO to Warrenton MO
            1 hour 20 minutes | 76 miles
            Saturday, TIME:  1:20 PM – 2:40 PM
            FILLED:  KATHY ANN Thank you!
 
Leg 7:  WARRENTON, MO -> COLUMBIA, MO
        1 hour 0 minutes | 67 miles
        SATURDAY, TIME: 2:50 PM – 3:50 PM
        NEEDED DRIVER: (name of driver) Thank you! 
 
Leg 8:  COLUMBIA, MO -> HIGGINSVIILE, MO
        1 hour 0 minutes | 67 miles
        SATURDAY, TIME: 4:00 PM – 5:00 PM
        FILLED DRIVER: Sarah Smidt Thank you! 
 
Leg 9:  HIGGINSVILLE, MO -> KANSAS CITY, MO
        55 minutes | 55 miles
        SATURDAY, TIME: 5:10 PM – 6:05 PM
        FILLED DRIVER: ABBY ERVIE Thank you! 
 
***************** END DAY 1 ****************
****    SAT NIGHT 10/26/13
****    OVERNIGHT IN KANSAS CITY, MO/KS          
****    SLUMBER PARTY
****           NEEDED FOR NELLIE WITH: MICHELLE-CORNET BRANSON
****           NEEDED FOR PHEOBE WITH:  MICHELLE-CORNET BRANSON
****           NEEDED FOR CAPTAIN/TENILLE WITH: MICHELLE-CORNET BRANSON
****************************************************
 
 
Leg 10:  KANSAS CITY, MO -> TOPEKA, KS
        1 hour 0 minutes | 58 miles
        SUNDAY, TIME: 8:00 AM – 9:00 AM
        NEEDED DRIVER: (name of driver) Thank you! 
 
Leg 11:  TOPEKA, KS -> JUNCTION CITY, KS
        50 minutes | 63 miles
        SUNDAY, TIME: 9:10 AM – 10:00 AM
        FILLED DRIVER: Shannon GreenwoodThank you! 
 
Leg 12:  JUNCTION CITY, KS -> SALINA, KS
        40 minutes | 50 miles
        SUNDAY, TIME: 10:10 AM – 10:50 AM
        FILLED DRIVER: (Amy Ossterhout ) Thank you! 
 
Leg 13:  SALINA, KS -> HAYS, KS
        1 hour 10 minutes | 92 miles
        SUNDAY, TIME: 11:00 AM – 12:10 PM
        NEEDED   Thank you! 
 
 Leg 14:  HAYS, KS -> OAKLEY, KS
        1 hour 5 minutes | 81 miles
        SUNDAY, TIME: 12:20 PM – 1:25 PM
        NEEDED    Thank you! 
 
Leg 15:  OAKLEY, KS –> BURLINGTON, CO
        SUNDAY, TIME Zone Change from CDT to MDT
        1 hour 5 minutes | 81 miles
        SATURDAY, TIME: 1:35 PM (CDT) – 1:40 PM (MDT)
        NEEDED    Thank you! 
 
 Leg 16:  BURLINGTON, CO -> LIMON, CO
        1 hour 0 minutes | 75 miles
        SUNDAY, TIME: 1:50 PM – 2:50 PM
        NEEDED    Thank you! 
 
 Leg 17: LIMON, CO -> DENVER, CO
        1 hour 0 minutes | 75 miles
        SUNDAY, TIME: 3:00 PM – 4:00 PM
        FILLED DRIVER: Denise FlinchbaughThank you! 
       EXTRA TIME ALLOWED FOR DROP OF 3 PUPS
 
Leg 18:  Denver CO to Brighton CO    
      30 minutes | 23 miles
      SUNDAY, TIME:  4:20 PM – 4:50 PM            
     FILLED DRIVER:  (Liddy Knight-Greulich) Thank you! 





Paws On Wheels Transports
Sara, Emily, Lisa, and Connie



----- Forwarded Message -----
From: julie quin <jewels1401@xxxxxxxxx>
To: pawsonwheels@xxxxxxxxx 
Sent: Tuesday, October 22, 2013 4:44 PM
Subject: transport for KHTC T/C Julie Quin



https://www.facebook.com/notes/tc-kindred/khtc-nellie-and-phoebe-ride-the-rails-to-colorado-sat-sun-oct-26-27-2013-from-co/1410087289221557
     

Other related posts:

  • » [Paws On Wheels] Transport from Cape Girardeau, MO to Festus/St. Louis, MO for KHTC T/C Julie Quin - Paws On Wheels Transports